Works matching DE "EXTERIOR differential systems"
Results: 164
Detection of novel blast resistance genes, Pi58(t) and Pi59(t), in a Myanmar rice landrace based on a standard differential system.
- Published in:
- Molecular Breeding, 2013, v. 32, n. 2, p. 241, doi. 10.1007/s11032-013-9865-5
- By:
- Publication type:
- Article
Coefficient Conditions for the Existence of Optimal Control for Systems of Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 1, p. 129, doi. 10.1007/s10958-014-1709-2
- By:
- Publication type:
- Article
Nash-type equilibria and periodic solutions to nonvariational systems.
- Published in:
- Advances in Nonlinear Analysis, 2014, v. 3, n. 4, p. 197, doi. 10.1515/anona-2014-0006
- By:
- Publication type:
- Article
ANALYTICAL SOLUTIONS FOR FREE OSCILLATING SYSTEM USING MAPLE SOFTWARE.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2014, v. 37, p. 137
- By:
- Publication type:
- Article
Geometric Methods to Investigate Prolongation Structures for Differential Systems with Applications to Integrable Systems.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2013, p. 1, doi. 10.1155/2013/504645
- By:
- Publication type:
- Article
New existence results on periodic solutions of nonautonomous second order differential systems with (q, p)-Laplacian.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 1, p. 19, doi. 10.36045/bbms/1331153405
- By:
- Publication type:
- Article
Periodic solutions of a class of nonautonomous second order differential systems with (q, p)--Laplacian.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 5, p. 841, doi. 10.36045/bbms/1292334059
- By:
- Publication type:
- Article
Corrigendum: Stabilization of stochastic functional differential systems by steepest descent feedback controls.
- Published in:
- 2021
- Publication type:
- Correction Notice
CONTROLLABILITY OF IMPULSIVE NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL SYSTEMS DRIVEN BY FBM WITH UNBOUNDED DELAY.
- Published in:
- Le Matematiche, 2018, v. 73, n. 2, p. 319, doi. 10.4418/2018.73.2.6
- By:
- Publication type:
- Article
CENTER CONDITIONS FOR GENERALIZED POLYNOMIAL KUKLES SYSTEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2017, v. 16, n. 2, p. 417, doi. 10.3934/cpaa.2017021
- By:
- Publication type:
- Article
ON THE EXISTENCE AND UNIQUENESS OF A LIMIT CYCLE FOR A LIÉNARD SYSTEM WITH A DISCONTINUITY LINE.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 6, p. 2509, doi. 10.3934/cpaa2016047
- By:
- Publication type:
- Article
THE MICROECONOMICS OF EFFICIENT GROUP BEHAVIOR: IDENTIFICATION.
- Published in:
- Econometrica, 2009, v. 77, n. 3, p. 763, doi. 10.3982/ECTA5929
- By:
- Publication type:
- Article
Exterior Differential Systems and Euler-Lagrange Partial Differential Equations.
- Published in:
- 2005
- By:
- Publication type:
- Book Review
ANDOYER'S VARIABLES AND PHASES IN THE FREE RIGID BODY.
- Published in:
- Journal of Geometric Mechanics, 2014, v. 6, n. 1, p. 25, doi. 10.3934/jgm.2014.6.25
- By:
- Publication type:
- Article
On the Darboux integrability of the Hindmarsh-Rose burster.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 6, p. 947, doi. 10.1007/s10114-017-5661-1
- By:
- Publication type:
- Article
LEPAGE EQUIVALENTS OF SECOND-ORDER EULER-LAGRANGE FORMS AND THE INVERSE PROBLEM OF THE CALCULUS OF VARIATIONS.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2009, v. 16, n. 2, p. 235, doi. 10.1142/S1402925109000194
- By:
- Publication type:
- Article
NATURAL OPERATIONS ON HOLOMORPHIC FORMS.
- Published in:
- Archivum Mathematicum, 2018, v. 54, n. 4, p. 239, doi. 10.5817/AM2018-4-239
- By:
- Publication type:
- Article
EXTERIOR DIFFERENTIAL SYSTEMS, LIE ALGEBRA COHOMOLOGY, AND THE RIGIDITY OF HOMOGENOUS VARIETIES.
- Published in:
- Archivum Mathematicum, 2008, v. 44, n. 5, p. 419
- By:
- Publication type:
- Article
Parallel spinors on globally hyperbolic Lorentzian four-manifolds.
- Published in:
- Annals of Global Analysis & Geometry, 2022, v. 61, n. 2, p. 253, doi. 10.1007/s10455-021-09808-y
- By:
- Publication type:
- Article
Local Type III metrics with holonomy in G2∗.
- Published in:
- Annals of Global Analysis & Geometry, 2019, v. 56, n. 1, p. 113, doi. 10.1007/s10455-019-09659-8
- By:
- Publication type:
- Article
Strict Stability Criteria for Impulsive Functional Differential Systems.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/243863
- By:
- Publication type:
- Article
Stability and H<sub>∞</sub> performance analysis for a class of impulsive differential systems.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 15, p. 4125, doi. 10.1177/0142331217741956
- By:
- Publication type:
- Article
Approximate preservation of quadratic first integrals by explicit Runge–Kutta methods.
- Published in:
- Advances in Computational Mathematics, 2010, v. 32, n. 3, p. 255, doi. 10.1007/s10444-008-9105-4
- By:
- Publication type:
- Article
Exponential Stability Analysis for Stochastic Delayed Differential Systems with Impulsive Effects: Average Impulsive Interval Approach.
- Published in:
- Asian Journal of Control, 2017, v. 19, n. 1, p. 74, doi. 10.1002/asjc.1320
- By:
- Publication type:
- Article
On the C1 non-integrability of differential systems via periodic orbits.
- Published in:
- European Journal of Applied Mathematics, 2011, v. 22, n. 4, p. 381, doi. 10.1017/S0956792511000143
- By:
- Publication type:
- Article
The Supercritical Lane-Emden-Fowler Equation in Exterior Domains.
- Published in:
- Communications in Partial Differential Equations, 2007, v. 32, n. 8, p. 1225, doi. 10.1080/03605300600854209
- By:
- Publication type:
- Article
NECESSARY CONDITIONS FOR LOCAL SOLVABILITY FOR A CLASS OF DIFFERENTIAL SYSTEMS.
- Published in:
- Communications in Partial Differential Equations, 2002, v. 27, n. 7/8, p. 1301, doi. 10.1081/PDE-120005840
- By:
- Publication type:
- Article
ALMOST OPTIMAL LOCAL WELL-POSEDNESS OF THE MAXWELL-KLEIN-GORDON EQUATIONS IN 1 + 4 DIMENSIONS.
- Published in:
- Communications in Partial Differential Equations, 2002, v. 27, n. 5/6, p. 1183, doi. 10.1081/PDE-120004899
- By:
- Publication type:
- Article
MINIMUM CONTROL ENERGY PROBLEM FOR INFINITE NEUTRAL DIFFERENTIAL SYSTEMS DAVIES IYAI.
- Published in:
- Journal of Applied Functional Analysis, 2010, v. 5, n. 4, p. 408
- By:
- Publication type:
- Article
Superfields associated to second order dynamical systems of some deformable continuous media.
- Published in:
- Differential Geometry - Dynamical Systems, 2009, p. 155
- By:
- Publication type:
- Article
Symmetry Reduction of Exterior Differential Systems and Bäcklund Transformations for PDE in the Plane.
- Published in:
- Acta Applicandae Mathematicae, 2012, v. 120, n. 1, p. 29, doi. 10.1007/s10440-012-9716-0
- By:
- Publication type:
- Article
Periodic Solutions for a Class of Nonautonomous Differential System with Impulses and Time-varying Delays.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 115, n. 1, p. 105, doi. 10.1007/s10440-010-9598-y
- By:
- Publication type:
- Article
Exterior Differential Systems Prolongations and Application to a Study of Two Nonlinear Partial Differential Equations.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 113, n. 3, p. 247, doi. 10.1007/s10440-010-9597-z
- By:
- Publication type:
- Article
An Exterior Differential System for a Generalized Korteweg-de Vries Equation and its Associated Integrability.
- Published in:
- Acta Applicandae Mathematicae, 2007, v. 95, n. 3, p. 223, doi. 10.1007/s10440-007-9086-1
- By:
- Publication type:
- Article
A note on non-instantaneous impulsive fractional neutral integro-differential systems with state-dependent delay in Banach spaces.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 25, n. 4, p. 603
- By:
- Publication type:
- Article
Localization of Closed (or Periodic) Solutions of a Differential System with Concave Nonlinearities.
- Published in:
- Bulletin of the London Mathematical Society, 2005, v. 37, n. 2, p. 213, doi. 10.1112/S002460930400390X
- By:
- Publication type:
- Article
Perturbative Calculation of Quasi-Potential in Non-equilibrium Diffusions: A Mean-Field Example.
- Published in:
- Journal of Statistical Physics, 2016, v. 163, n. 5, p. 1157, doi. 10.1007/s10955-016-1503-2
- By:
- Publication type:
- Article
Boundedness of solutions of a class of nonlinear systems.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2004, v. 136, n. 1, p. 185, doi. 10.1017/S0305004103007187
- By:
- Publication type:
- Article
Computation of a canonical form for neutral delay-differential systems.
- Published in:
- Control & Cybernetics, 2015, v. 44, n. 3, p. 357
- By:
- Publication type:
- Article
Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 4, p. 1769, doi. 10.3934/dcdsb.2018236
- By:
- Publication type:
- Article
DETECTING PERIODIC ORBITS IN SOME 3D CHAOTIC QUADRATIC POLYNOMIAL DIFFERENTIAL SYSTEMS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2016, v. 21, n. 1, p. 1, doi. 10.3934/dcdsb.2016.21.1
- By:
- Publication type:
- Article
ANALYTIC INTEGRABILITY OF A CLASS OF PLANAR POLYNOMIAL DIFFERENTIAL SYSTEMS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2015, v. 20, n. 8, p. 2657, doi. 10.3934/dcdsb.2015.20.2657
- By:
- Publication type:
- Article
THE RESEARCH INTO THE SELF-STARTING MODE OF THE INDUCTION MOTOR.
- Published in:
- Power & Electrical Engineering, 2007, n. 20, p. 136
- By:
- Publication type:
- Article
Multiple periodic solutions for second order Josephson-type differential systems.
- Published in:
- Boundary Value Problems, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13661-017-0829-2
- By:
- Publication type:
- Article
Existence of positive solutions for a singular semipositone differential system with nonlocal boundary conditions.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0709-1
- By:
- Publication type:
- Article
Solvability of a boundary value problem for singular multi-term fractional differential system with impulse effects.
- Published in:
- Boundary Value Problems, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13661-015-0504-4
- By:
- Publication type:
- Article
Investigation of solutions of state-dependent multi-impulsive boundary value problems.
- Published in:
- Georgian Mathematical Journal, 2017, v. 24, n. 2, p. 287, doi. 10.1515/gmj-2016-0084
- By:
- Publication type:
- Article
Initial problems for hyperbolic functional differential systems.
- Published in:
- Georgian Mathematical Journal, 2013, v. 20, n. 2, p. 357, doi. 10.1515/gmj-2013-0008
- By:
- Publication type:
- Article
Global dynamics of the stochastic Rabinovich system.
- Published in:
- Nonlinear Dynamics, 2015, v. 81, n. 4, p. 2141, doi. 10.1007/s11071-015-2131-0
- By:
- Publication type:
- Article
Existence of attractor and control of a 3D differential system.
- Published in:
- Nonlinear Dynamics, 2010, v. 60, n. 3, p. 369, doi. 10.1007/s11071-009-9601-1
- By:
- Publication type:
- Article